hey Blasterboy--Sorry to hear of your troubles. I know it's scary--but it sounds like its the meds you are on causing your high ALT#'s. One of the biggest culprits for that is acetaminophen-and you said that was in your post op painkiller. Plus, everything we ingest (eat, drink and breathe--inlcuding vitamins and supplements) is filtered thru our liver--so it stands to reason that the meds you are on are causing the high numbers. They can and will come back down when the meds are discontinued or even decreased. Exercise, colds, flus viruses etc can also contribute to hi enzymes. It's not uncommon for them to be double or triple the normal range-as long as it's short term and they go back down when the meds or exercise (or whatever)is d/c's. They will usually want you to take as little meds as possible-or will wait until you can be off them and them retest you to see if the numbers trend down. (usually at abt 4wks out)
That liver of ours has amazing regenerative powers--mine regenerated itself after total liver failure. It's unlikely they damaged your liver during surgery-but I'd ask my dr abt it--it can't hurt. You are your best advocate-so ask the dr everything!!
Try not to stress b/c that can make it worse...I know--easy for me to say. But I've been where you are and am all too familiar w/high liver enzymes and the reasons behind them.
Besides your prescripts, don't take anything else--esp if it has acet in it. I'd check w/your dr befoe taking anything at all OTC.
Hang in there-Monday is only 3 days away...Hopefully it won't be the longest 3 of your life right now.